# SDR QXEA200500623

- Difficulty date: March 22, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND WINGLET INBOARD AND OUTBOARD SURFACES HAVE MANY LOOSE SCREWS.  RETORQUED IAW CRJ700 MM 57-30-84, PAGE 422/425.
